# SDR 95ZZZM658

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Out Of Adjust
- Location: A/C Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT MAC 111 - OMFJ-LICZ - AIRCRAFT EXPERIENCED RAPID DE-PRESSURIZATION AT FL 390.  CABIN ALTITUDE STABILIZED AT 13,500 FEET.  MAX CABIN DIFFERENTIAL AT 6.6 PSI.  PERFORMED CHECKLIST IAW QRH.  MAINTENANCE FOUND THE FORWARD AIR CONDITIONING ACCESS DOOR OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE ACCESS DOOR IAW EWA MM.  GROUND PRESSURIZATION WAS GOOD.  NO PRESSURIZATION DISCREPANCIES WERE REPORTED ON SUBSEQUENT FLIGHTS AS OF 10/24.
